# SDR ASAA2013022694184

- Difficulty date: February 26, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 63,497 hours, 36,073 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Part number: 69C304391
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG INNER DOOR WEB IS CORRODED.  INSTALLED NEW WEB IN LT MLG INNER DOOR.
